MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the device is under delivering.The patient's blood glucose fell to hypoglycemic range again, at which time the mom noticed that although the feed pump indicated the drip was infusing, the volume delivered remained unchanged for what was likely 1-2 hours.If the feeding pump had been infusing, the patient would have successfully weaned from the iv.Instead, this led to an admission.Additional information: this patient has a condition called glycogen storage disease type 1a, in this condition patients require a constant source of carbohydrate to prevent life threatening hypoglycemia.During the stay in the ed, the plan was to wean the patient off iv dextrose by having continuous ng tube feeds running.The tube feed pump indicated the drip was infusing at the goal rate; therefore, the iv dextrose rate was decreased to a low rate for discontinuation.Blood glucose fell to the hypoglycemic range, therefore the iv was increased back up and the ed planned to admit the patient to the unit in view of being unable to wean them off the iv due to hypoglycemia.When they were transferred, the iv tube broke and dextrose was spilling on the floor.The feeding pump continued to appear to be running.Blood glucose fell to hypoglycemic range again, at which time mom noticed that although the feed pump indicated the drip was infusing, the volume delivered remained unchanged for what was likely 1-2 hours.If feeding pump had been infusing, she would have successfully weaned from iv.Instead, this led to an admission which could have been avoided.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Upon receipt of the device for evaluation, an accuracy test was conducted, and the results were within specification, the device operated as intended.During the evaluation of the device, the alarm records for the prior 30 days were reviewed.The information received indicated the event occurred on (b)(6) 2025.The alarm records pulled off the device show 4 alarms were triggered on (b)(6) 2025: ¿ system error at 16:27pm gmt (10:27am mdt).¿ system error at 16:48pm gmt (10:48am mdt).¿ inactivity notification at 20:50pm gmt (2:50pm mdt).¿ inactivity notification at 21:33pm gmt (3:33pm mdt).The time the reported issue occurred was not provided by the customer; therefore, we cannot determine whether any of the above alarms contributed to the user not being fed.It is unknown what triggered the system errors or if the pump was actively operating at the time of the errors.However, we can confirm the pump was in a powered-on condition when the system alarms were generated.To clear these system alarms, the device would have to be powered down and then powered back up to resume or begin operation.The inactivity alarm occurs when the device is powered on, not feeding, and it has been more than 10 minutes since the last interaction with the device.A definitive root cause could not be determined as the accuracy testing of the device was within specification.However, a possible root cause could be that when the alarms were triggered, the user may not have pressed start before walking away from the device.This could have contributed to the user not being fed.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23392184
Report Number1423537-2025-00429
Device Sequence Number18628326
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number385400
Device Catalogue Number385400
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown